# SDR ASAA2016032016032

- Difficulty date: March 20, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,917 hours, 10,843 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUESTED AUTOLAND HGS APPROACH UNSUCCESSFUL, AUTOPILOT DISENGAGED AT 5 FT APPROXIMATELY.  ACFT GROUNDED.   ACCOMPLISHED FAULT REVIEW IAW FIM 22-11, TASK 801, GP 20,  NO FAULTS LOGGED.  ALSO ACCOMPLISHED DFCS LAND VERIFY TEST, GP 49, IAW AMM 22-11-00/201 AND HGS SYSTEM, SENSOR TEST IAW SMM 34-36-00,  OPS CHECKED NORMAL.
